Physically based expansion on conformal Gaussian beams for the radiation of curved aperture in dimension 2

Type de document :
Article dans une revue
IET Microwaves Antennas and Propagation, Institution of Engineering and Technology, 2008, 2 (2), pp.152 - 157. 〈10.1049/iet-map:20060168〉
Liste complète des métadonnées

https://hal-enac.archives-ouvertes.fr/hal-01609708
Contributeur : Laurence Porte <>
Soumis le : mardi 3 octobre 2017 - 22:16:46
Dernière modification le : mercredi 28 mars 2018 - 14:16:10

Identifiants

Collections

Citation

Jérôme Sokoloff, Alexandre Chabory, S. Bolioli. Physically based expansion on conformal Gaussian beams for the radiation of curved aperture in dimension 2. IET Microwaves Antennas and Propagation, Institution of Engineering and Technology, 2008, 2 (2), pp.152 - 157. 〈10.1049/iet-map:20060168〉. 〈hal-01609708〉

Partager

Métriques

Consultations de la notice

33